MathSciNet Relay Station
MathSciNet bibliographic data
MR2429864 52C26
Trovati, Marcello; Ashwin, Peter; Byott, Nigel Packings induced by piecewise isometries cannot contain the Arbelos. Discrete Contin. Dyn. Syst. 22 (2008), no. 3, 791–806.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement